Elastic waves attenuation in rocks, caused by the scattering on discrete
Doklady Akademii Nauk, Tome 295 (1987) no. 2, pp. 341-344
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_2_a18,
author = {I. S. Faizullin and S. A. Shapiro},
title = {Elastic waves attenuation in rocks, caused by the scattering on discrete},
journal = {Doklady Akademii Nauk},
pages = {341--344},
year = {1987},
volume = {295},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_2_a18/}
}
I. S. Faizullin; S. A. Shapiro. Elastic waves attenuation in rocks, caused by the scattering on discrete. Doklady Akademii Nauk, Tome 295 (1987) no. 2, pp. 341-344. http://geodesic.mathdoc.fr/item/DAN_1987_295_2_a18/